# SDR ASAA2022021937520

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 1,265 hours, 395 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT FL 330, LNAV DISENGAGED, VNAV DISENGAGED. A/C AUTO REVERTED TO CWS - R, ALT HOLD. WE WERE NOT AT A DISCONTINUITY IN FLIGHT PLAN NO LATERAL DEVIATION WERE EXACTLY ON PATH - INDICATION DEVIATION READ 0.0. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 22-11-00-810-D20 NO FAULTS FOUND OPS CHECK NORMAL.
